# SDR SWIA202161108

- Difficulty date: August 4, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N795SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10299
- Aircraft time: 30,932 hours, 19,139 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER TRANSCOWL FWD OTBD EDGE CHAFFED     (C-CHECK RO 9/21/2021)    ACCOMPLISHED REPAIR TO CHAFED EDGE OF RH UPPER TRANSCOWL IAW ALL STEPS OF REO 670-54-21-1028 REV NC, DATED 2009-06-15. COMPLIED WITH TASK CARD 51-900-1002-SKY
